Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    skin rashes
    avatar
    IhurtthereforeIam posted:
    I have multiple skin rashes: On my face have a continually reappearing red, scaly, itchy patch above my lip, and what I think is the malar or butterfly rash across my nose. On my hands I have blisters which turn into hard callous-like red scars, and on many finger-tips, I have small hard,red sores which feel as though there is a sliver or piece of glass in each one, very painful to touch. On my finger-tips, these have left indented scars, as well. So weird! Anybody else have these?
    Reply
     
    avatar
    Lupussufferersince15 responded:
    Lately I've been noticing lumps on my finger tips kind of like what you're describing. They've also appeared on my toes lately as well. I don't know what's causing them I'm looking for answers. They look kind of like a blister but they're hard and hurt. They haven't caused indents yet, but I don't know if they will. It seems to only happen for me when I'm having a flareup with my fingers and toes.
     
    avatar
    candi619 replied to Lupussufferersince15's response:
    I get them on my hands and fingers they get red under the skin and feels almost like my skin is stretching,, then later it leaves a scaly outline of where the swelling was.. My Dr. said its called Dyshidrotic eczema she gave me a topical steriod cream. Mine seems to come and go with flares as well
     
    avatar
    dozzi responded:
    Sounds like shingles I am just getting over it on my face on one side affecting my mouth,nose,cheek, and eye


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    Minimizing steroid side effectsExpert
    It is likely that most lupus patients will at some time be taking steroids to control some aspect of their disease. In order to minimize ... More
    Was this Helpful?
    79 of 110 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.